Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleTwo way subtable sum problems and quadratic Gr\"obner bases.
Author(s) Takayuki Hibi, Hidefumi Ohsugi
TypeArticle in Journal
AbstractHara, Takemura and Yoshida discussed toric ideals arising from two way subtable sum problems and showed that these toric ideals are generated by quadratic binomials if and only if the subtables are either diagonal or triangular. In the present paper, we show that if the subtables are either diagonal or triangular, then their toric ideals possess quadratic Gröbner bases.
ISSN0002-9939; 1088-6826/e
URL http://www.ams.org/journals/proc/2009-137-05/S0002-9939-08-09675-5/home.html
LanguageEnglish
JournalProc. Am. Math. Soc.
Volume137
Number5
Pages1539--1542
PublisherAmerican Mathematical Society (AMS), Providence, RI
Year2009
Edition0
Translation No
Refereed No
Webmaster